# SDR CA090915006

- Difficulty date: July 31, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 182P
- Aircraft time: 4,872 hours
- Engine: Cont O470*
- Propeller: Mcauly 2A34C203
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE THE NR 1 AND 3 CYLINDERS WERE FOUND TO HAVE LOW COMPRESSION. THE CYLINDERS AND PISTONS WERE REMOVED AND SENT IN FOR REPAIR. AFTER RECEIVING THE CYLINDERS AND PISTONS, DISCOVERED THAT THE PISTONS PART NUMBERS WERE THAT OF A  "U" ENGINE TYPE. THE ENGINE HAD BEEN OVERHAULED AND WAS RECEIVED AS AN R AND THE TYPE CERTIFICATE FOR THE 182P IS THAT OF THE R. WAS  SENT 6 NEW PISTONS AND 6 NEW CYLINDERS WHICH WERE INSTALLED WHICH THEN MADE THE ENGINE CONFORM TO THE R CERTIFICATION.
